Doctor insights on:
Chills Shaking Nausea
Time to see doctor: A young woman can get lightheaded upon standing up from sitting if she does not get enough blood to her brain. Her primary care doctor can help figure out why. If she is anemic, such as not eating enough iron-rich foods, or having heavy periods, she may need iron supplements. However, we don't want excess iron to build up in the body. Her doctor can help with this and the other possible causes. Read more
My body starts shaking when m doing some work standing in kitchen or ironing clothes. Abrupt nausea attack n loud n fast heartbeat?
Hormonal maybe: Panic attacks have identical symptoms but would be extremely unusual to be provoke by the activities you name. It's possible. Catecholamine surges, responsible for such symptoms could be occurring for other reasons. Only a physical and emotional inquiry with your doctor will help get an answer. Read more
Switched from lorezepam to cirpalex and I'm experiencing side effects like nausea and shaking. Withdrawals from lorazepam or side effects from cipra?
See a doctor: Lorazepam withdrawal can be deadly. If a larger dose is stopped suddenly, it can lead to withdrawal and citalopram will not help that. There are also dangerous side effects from SSRIs like citalopram that can happen after first starting. Best advice is to seek medical care right away to avoid serious consequences. Read more
When I'm falling asleep I feel like my body is shaking and vibrating and I feel weak and sometimes nausea?
Severe shaking, hunger pains in chest radiating into side of neck, nausea and low appetite. What is going on with me?
GE reflux?: Not sure how you get hunger pains in the chest, but this sounds like pain from gastroesophageal reflux, and should be evaluated and treated by a GP or a GI doctor to sort out what these pains and nausea actually mean for you. Antiacid meds and Tums (calcium carbonate) may improve symptoms, but with these troubling symptoms you need to find exactly what's causing these issues-see your doctor ASAP Read more
I'm going through alcohol withdrawal - nausea shaking. I'm on day ten. How long will they last and will a few drinks hurt / set me back?
Alcohol withdrawal: Alcohol withdrawal symptoms usually get worse within 48-72 hours after the last drink, and can persist for 2 weeks or longer sometimes. Yes, if you have a few drinks now, it could set you back. Part of the problem with alcohol dependency is inability to control how much you drink, once you start. See your physician about this; meds may help & you may also need some thiamine shots as well. Read more
What can cause sudden and random weakness, dizziness nausea and shaking lasting from 5mins to hours. Not blood sugar, BP or PG can get palpations also?
While vomiting my nose started pouring blood & wouldn't stop. I began shaking rapidly & felt "confused". I'm very cold & still nauseas. What do I do?
Go to emergency room: The nasal bleeding could be from high blood pressure but continued bleeding needs er intervention to prevent hypovolemia and rule out other serious causes of epistaxis. More over the vomiting and shaking can have multiple causes including drug withdrawal and infections. Read more
I have been throwing up, bad nausea, fevers, shaking, extreme fatigue for two weeks now can't figure out what it is?
I keep having episodes of hot flashes, shaking hands, nausea, and fatigue. They usually happen as soon as I start work or when I am doing daily activ?
Probably anxiety: Anxiety can present with a lot if unusual symptoms and may be contributing to your symptoms. An author's description of anxiety with Experiencing failure in advance ~ Poke the Box by Seth Godin, seems fitting in your case. Pl get yourself checked god any other cause and practice some relaxation techniques to get rid of your symptoms. Read more
My husband went into shock 5 minutes after orgasm. It lasted for 15 minutes, nausea, shaking, dizziness, short of breath, unable to move, fever. Why?
Seizure: There are some humans who do seize with their orgasms. But, if this is the first time and was as severe as you describe your husband must be seen urgently by his family physician. He must not participate in sexual or other strenuous activity until cleared by the physician providing him care. Read more
Heart palpitations, shaking, cold, nausea, diarea, bp went up to 131/89 from 107/72. After taking klonopin (clonazepam) BP is 104/61 laying down, 112/66 sitting up.
Shaking, nausea and almost loss of consciousness after wide spread poison ivy rash even days after initial exposure. Is that something to be worried?
Yes, Doc ASAP: Severe and widespread poison ivy reactions may be nearly as bad as having a 3rd degree burn making you susceptible to infection. You need to be properly hydrated and treated. See a doctor ASAP. Be sure that all items potentially exposed be cleaned with a laundry detergent (wear glove if you are doing it) to avoid further exposure to the resin. Read more
Pain and nausea: If this pain is occurring frequently you have two choices: 1: Go to the nearest Emergency facility, or 2: Contact your primary doctor as soon as you can. I am confident that the care you are given will make you feel much better. Read more
Abrupt onset of shaking, sweating, nausea and lightheaded. Fasting blood sugar is 97. Had a bad fall and hurt my ribs and right side of my back.
- Talk to a doctor online
- Nausea cold chills shaking
- Yellow diarrhea headache chills shaking bloated stomach nausea
- Nausea and shaking
- Uncontrollable chills and shaking
- Shaking chills meaning
- Cold chills and shaking
- Symptoms cold chills and shaking
- Causes of chills and shaking
- Shaking chills